Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Prescribed with Macgest . Not pregnant. Will I get periods upon stopping the medication?

hai,I was suggested by the doctor to take Macgest 200 from the 17th day of my periods twice daily orally .Today is my 31st day but I have got negative result in the pregnancy strip test. Will I get my periods when I stop taking this tablet ?Will this tablet acts as a barrier in getting periods? But my doctor asked me to continue this tablet till 40th day. Is there a possibility of a positive result after this? Should I continue this tablet ? Please answer me. Thank You.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The macgest is a natural progesterone supplement that helps in supporting the pregnancy. If the pregnancy test is negative then you can stop taking the medicine and then you will have your periods.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor